Prozac and Suboxone?
- 4 Nov 2009 by DEdgar2
- 30 Dec 2011
- prozac, suboxone
I've been taking Prozac(Fluoxotine) for about 2 months now. Also i have been taking Suboxone on and off for about a year for opiate dependancy. Since I started the Prozac i have had episodes of sweaty,anxiousness, and being withdrawn. Im starting to wonder if I might have more a general anxiety issue than a depression issue. I was on paxil last summer for 2 months with similar results.
I have been sober from opiates since Aug 13th of this year. Im really trying to get my life back on track. I do take the occasional Xanax when the anxiety gets to me. Also i take 10mg Adderal when i have a hard time getting going.
After doing some research I found this is a bad combo. As of now I stopped taking the Adderall and Xanax. If anyone has any feedback on my episodes I would appreciate it.
The anxiety goes back before my drug use and Anti-Depressant treatments. I would love any info i just want to get back on my feet. Im 23 and struggling to maintain a job and feel "normal" from day to day.
You've been mixing entirely too many meds together with the suboxone. I don't know your medical history so it's impossible to be sure of the correct answer. I wouldn't tell someone to stop antidepressants if it's a medication they need to live. But you shouldn't need it because of the suboxone therapy I know that. Need to know your medical history for a more informative answer. Sorry I couldn't do better.
Prozac plays a big part in your sex drive in your life and can cause strange changes with your body.It caused me to have side effects that you would not beleave when i stop my self from taking the meds.
well i am also on Prozac and suboxone it took me a long time to find ones that work i am an addict and im bipolar, i was like a Guinea pig and every time i tried one that was not for me nothing would change til i got on these 2 meds, together i felt normal, i did not know life could feel like this. i almost wonder if 9 had the prozac when i was a kid if i wouldn't have needed to (use) like i did but anyways tlk to your dr. he should be able to answer all your questions
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 4 answers
Posted 12 Apr 2010 • 2 answers
Posted 8 Jun 2011 • 3 answers
Posted 10 Jul 2011 • 4 answers
Posted 2 Mar 2012 • 2 answers